# SDR DHL2005802004

- Difficulty date: March 29, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOOR NOT LATCHES LIGHT ILLUMINATED AFTER TAKEOFF.  PERFORMED ABNORMAL PROCEDURE.  LEFT AND RIGHT DOOR UNSAFE LIGHT ILLUMINATED.  PERFORMED ADJUSTED/TET AT MAIN GEAR DOOR UPLATCH MECHANISM IAW 32-21-4, OPS CKD NORMAL.
